# SDR UPS08M53521

- Difficulty date: May 20, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A VERTICAL STABILIZER FRONT SPAR RT AT STA ZFS 353.295 FOUND SURFACE CORROSION.  SURFACE CORROSION ON VERTICAL STABILIZER FRONT SPAR RT AT STA ZFS 353.295 REMOVED AS PER SRM 51-21-01 VOL II REV 35.  REWORKED AREA MATERIAL ORIGINAL THICKNESS 0.190", MATERIAL REMOVED 0.012", REMAINED THICKNESS 0.178".  FOUND WITHIN LIMIT AS PER SRM 55-00-01 FIG 1A VOL I REV 35.
